# SDR ABXA9801032

- Difficulty date: September 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N844AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45848
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 564922738
- Condition: Corroded
- Location: Bs 1690-1766
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN INTERNAL DOUBLER CORRODED BEYOND LIMITS AT LONGERON 10R, STATION 1690-1766.  INSTALLED NEW DOUBLER IAW DC8 SRM 53-5-2 AND 51-1-21.
